On the classification of cubic surfaces

J.W. Bruce, C.T.C. Wall

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)245-256
JournalJournal of the London Mathematical Society
Volume19
Issue number2
Publication statusPublished - 1979

Cite this

Bruce, J. W., & Wall, C. T. C. (1979). On the classification of cubic surfaces. Journal of the London Mathematical Society, 19(2), 245-256.
Bruce, J.W. ; Wall, C.T.C. / On the classification of cubic surfaces. In: Journal of the London Mathematical Society. 1979 ; Vol. 19, No. 2. pp. 245-256.
@article{39d0d012975a4208b990502c3957f940,
title = "On the classification of cubic surfaces",
author = "J.W. Bruce and C.T.C. Wall",
year = "1979",
language = "English",
volume = "19",
pages = "245--256",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

Bruce, JW & Wall, CTC 1979, 'On the classification of cubic surfaces', Journal of the London Mathematical Society, vol. 19, no. 2, pp. 245-256.

On the classification of cubic surfaces. / Bruce, J.W.; Wall, C.T.C.

In: Journal of the London Mathematical Society, Vol. 19, No. 2, 1979, p. 245-256.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the classification of cubic surfaces

AU - Bruce, J.W.

AU - Wall, C.T.C.

PY - 1979

Y1 - 1979

M3 - Article

VL - 19

SP - 245

EP - 256

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -